MathSciNet Relay Station
MathSciNet bibliographic data
MR740184 (85f:46089) 46G99 (28A20 60A10)
Dubins, Lester E.; Heath, David On means with countably additive continuities. Proc. Amer. Math. Soc. 91 (1984), no. 2, 270–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement